Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Undergoing dialysis. Has swollen abdomen. Why? Can heart blockage be related to this?

my father is 67 years old undergoing dialysis thtice a week since last two months before that it continued twice a week for about an year. since last 2 to 3 months he is suffering from swollen abdomen . doctors are unable to find the exact cause of fluid retention. gastroenterologist is saying liver is ok. last week he went through a by pass surgerey as it was found that he has got 3 major blockages in heart. the operation was succesful. but the abdomen is still swollen.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
This condition is called 'Dialysis Asites'.
The treatment for this condition is repeated removal of fluid from the Abdomen & intensification of Dialysis.
Other option is to change over to CAPD from HD,if above measures are not successful
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor